# SDR IPXA2025101658777

- Difficulty date: October 8, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - CLS ADAPTER WITH CRACK AT FR37 BTW Y1580.5 & Y2127.5. INSTALLED CLS ADAPTER IAW A300 SRM 51-40-21.
